# SDR AALA20100804TUL04

- Difficulty date: May 10, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 61,151 hours, 21,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTS FROM ROWS 16 TO 24 INOPERATIVE.  REPLACED MODULE CHARGER M10800 FOR ESCAPE PATH LIGHTING FROM ROWS 16 TO 24.  OPS CHECKED NORMAL.
